# SDR ASAA2017040420359

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,218 hours, 9,344 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01329981
- Condition: Failed
- Location: Flight Deck
- Part time: 59,426 hours, 28,725 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMMAND B LIGHT ON MCP IS INOPERATIVE. ACFT GROUNDED.  REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-34-000-801 AND 22-11-34-400-801. ACCOMPLISHED GROUP 32 DFCS LRU INTERFACE TEST FOR MCP AND GROUP 49 LAND VERIFY TEST IAW AMM 22-11-00.  PERFORMED HGS SENSOR TEST FOR FCC/AT IAW SMM 34-36-00.  ACCOMPLISHED DFCS MODE CONTROL PANEL INSTALLATION TEST IAW AMM 22-11-35-740-801. ALL TESTS PASSED. AIRCRAFT REMAINS CAT III A AUTOLAND AND HGS OPS.
